| Model Number |
419578 |
| Medical Device Problem Codes |
Failure to Capture (1081); High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: dtma1d1 crt-d, implanted (b)(6) 2022.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited noise, out of range (oor) high rv coil and superior vena cava (svc) coil impedance warnings, in addition to suspected high voltage rv coil and svc coil fractures.Additionally, it was reported that the left ventricular (lv) lead exhibited oor high impedance and no capture.It was noted that alarms and detections were turned off.The rv lead and lv lead remain in use.No patient complications have been reported as a result of this event.